Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 56, NWS Shreveport, LA

March 12, 20164 counties in Texas

NWS Shreveport, LA issued this river flood warning at Mar 12, 2016, 10:21 AM CST for 4 counties in Texas. It took effect at Mar 12, 2016, 11:17 AM CST. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Mar 12, 2016, 10:21 AM CST (16:21 UTC)
In effect from
Mar 12, 2016, 11:17 AM CST
Expired
Mar 17, 2016, 8:34 AM CDT
In force
5 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Angelina County, TX, Jasper County, TX, Polk County, TX, Tyler County, TX

The radar

The Ft Polk radar (KPOE), 138 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River at Rockland (ROKT2).

Action stage
25 ft
Minor stage
26 ft
Moderate stage
30 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08033500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

912 
WGUS44 KSHV 121621
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1021 AM CST SAT MAR 12 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC005-241-373-457-131621-
/O.NEW.KSHV.FL.W.0056.160312T1717Z-160317T1334Z/
/ROKT2.1.ER.160312T1717Z.160314T1700Z.160316T1934Z.NO/
1021 AM CST SAT MAR 12 2016

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Neches River At Rockland, Texas.
* until Thursday morning...or until the warning is cancelled.
* AT 1000 AM Saturday The stage was 25.8 feet. 
* Minor flooding is forecast. 
* Flood stage is 26.0 feet. 
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 29.3 feet by Monday early afternoon.  The river will
  fall below flood stage by Wednesday early afternoon.
* Impact...Expect communities near and below the confluence of the
  Angelina and Neches Rivers to upstream above Steinhagen Lake to 
  be cutoff by high water through their access roadways.

&&

LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455

$$

VIII.
6 follow-up statements
180 
WGUS84 KSHV 131419
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
919 AM CDT SUN MAR 13 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC001-073-225-141419-
/O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/
/NCST2.2.ER.160309T1907Z.160312T0330Z.000000T0000Z.NO/
919 AM CDT SUN MAR 13 2016

The flood warning continues for
  the Neches River Near Neches, Texas.
* until further notice...or until the warning is cancelled.
* At 830 AM Sunday The stage was 18.7 feet. 
* Moderate flooding is occurring and moderate flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...The river will continue to fall to a stage of 17.9 feet 
  by  morning.
* Impact...at 18.0 feet...Expect moderate to severe flooding of river 
  bottoms with some camps and access roads flooded.

&&

LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-141418-
/O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/
/ATOT2.3.ER.000000T0000Z.160315T0600Z.000000T0000Z.NO/
919 AM CDT SUN MAR 13 2016

The flood warning continues for
  the Neches River Near Alto, Texas.
* until further notice...or until the warning is cancelled.
* At 720 AM Sunday the stage was 20.9 feet. 
* Major flooding is occurring and major flooding is forecast.
* Flood stage is 16 feet. 
* Forecast...The river will continue rising to near 21.8 feet by 
  Tuesday early afternoon then begin falling.
* Impact...at 21.0 feet...Fishing cabins near the river face flooding.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-141418-
/O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/
/DIBT2.1.ER.160310T1348Z.160315T1800Z.000000T0000Z.NO/
919 AM CDT SUN MAR 13 2016

The flood warning continues for
  the Neches River Near Diboll, Texas.
* until further notice...or until the warning is cancelled.
* At 815 AM Sunday the stage was 15 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...The river will continue rising to near 16.3 feet by 
  Wednesday early afternoon then begin falling.
* Impact...Considerable lowland flooding.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$

TXC005-241-373-457-141418-
/O.EXT.KSHV.FL.W.0056.000000T0000Z-000000T0000Z/
/ROKT2.1.ER.160312T2030Z.160314T1800Z.000000T0000Z.NO/
919 AM CDT SUN MAR 13 2016

...The flood warning extended until further notice...The flood 
warning continues for
  the Neches River At Rockland, Texas.
* until further notice...or until the warning is cancelled.
* At  8:00 AM Sunday The stage was 26.5 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 26 feet. 
* Forecast...The river will continue rising to near 27.1 feet by 
  Monday early afternoon then begin falling.
* Impact...Minor lowland flooding.

&&

LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455

$$

VIII.
548 
WGUS84 KSHV 140515
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 AM CDT MON MAR 14 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC001-073-225-150515-
/O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/
/NCST2.2.ER.160309T1907Z.160312T0330Z.000000T0000Z.NO/
1215 AM CDT MON MAR 14 2016

The flood warning continues for
  the Neches River Near Neches.
* until further notice...or until the warning is cancelled.
* At 11:30 PM Sunday The stage was 18.3 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 12.0 feet. 
* Forecast...The river will continue rising to near 18.3 feet by 
  after midnight this morning.  Additional rises remain possible 
  thereafter.
* Impact...at 18.0 feet...Expect moderate to severe flooding of river 
  bottoms with some camps and access roads flooded.

&&

LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-150514-
/O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/
/ATOT2.3.ER.000000T0000Z.160315T0000Z.000000T0000Z.NO/
1215 AM CDT MON MAR 14 2016

The flood warning continues for
  the Neches River Near Alto.
* until further notice...or until the warning is cancelled.
* At  7:20 AM Sunday The stage was 20.9 feet. 
* Major flooding is occurring and Major flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue rising to near 22.1 feet by 
  tomorrow morning then begin falling.
* Impact...at 23.0 feet...Severe flooding of several barns, farm 
  buildings and recreational areas will continue for the next several
  days. In addition, state highway 21 will be closed by high water.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-150514-
/O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/
/DIBT2.1.ER.160310T1348Z.160317T0000Z.000000T0000Z.NO/
1215 AM CDT MON MAR 14 2016

The flood warning continues for
  the Neches River Near Diboll.
* until further notice...or until the warning is cancelled.
* At 11:15 PM Sunday The stage was 14.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet. 
* Forecast...The river will continue rising to near 16.3 feet by 
  Wednesday evening then begin falling.
* Impact...at 16.0 feet...Lowland flooding will slowly decrease for 
  the next several days.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$

TXC005-241-373-457-150514-
/O.EXT.KSHV.FL.W.0056.000000T0000Z-160316T0600Z/
/ROKT2.1.ER.160312T2030Z.160314T0600Z.160315T1200Z.NO/
1215 AM CDT MON MAR 14 2016

The flood warning continues for
  the Neches River At Rockland.
* until late Tuesday night...or until the warning is cancelled.
* At 11:00 PM Sunday The stage was 26.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet. 
* Forecast...The river will continue rising to near 26.7 feet by this
  afternoon. The river will fall below flood stage tomorrow morning.
* Impact...at 26.0 feet...Minor lowland floodingl.

&&

LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455

$$

20
114 
WGUS84 KSHV 141440
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
940 AM CDT MON MAR 14 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC001-073-225-151440-
/O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/
/NCST2.2.ER.160309T1907Z.160312T0330Z.000000T0000Z.NO/
940 AM CDT MON MAR 14 2016

The flood warning continues for
  the Neches River Near Neches, Texas.
* until further notice...or until the warning is cancelled.
* At 830 AM Monday the stage was 18.0 feet. 
* Moderate flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...The river will continue to fall to a stage of 17.5 feet 
  by Tuesday morning.
* Impact...at 18.0 feet...Expect moderate to severe flooding of river 
  bottoms with some camps and access roads flooded.

&&

LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-151439-
/O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/
/ATOT2.3.ER.000000T0000Z.160315T0000Z.000000T0000Z.NO/
940 AM CDT MON MAR 14 2016

The flood warning continues for
  the Neches River Near Alto. Texas.
* until further notice...or until the warning is cancelled.
* At 720 AM Monday The stage was 22.0 feet. 
* Major flooding is occurring and major flooding is forecast.
* Flood stage is 16 feet. 
* Forecast...The river will continue rising to near 22.1 feet by 
  Tuesday morning then begin falling.
* Impact...at 23.0 feet...Severe flooding of several barns, farm 
  buildings and recreational areas will continue for the next several
  days. In addition, state highway 21 will be closed by high water.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-151439-
/O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/
/DIBT2.1.ER.160310T1348Z.160316T1800Z.000000T0000Z.NO/
940 AM CDT MON MAR 14 2016

The flood warning continues for
  the Neches River Near Diboll, Texas.
* until further notice...or until the warning is cancelled.
* At 915 AM Monday The stage was 14.5 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...The river will continue rising to near 16.3 feet by 
  early Thursday morning then begin falling.
* Impact...at 16.0 feet...Lowland flooding will slowly decrease for 
  the next several days.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$

TXC005-241-373-457-151439-
/O.EXT.KSHV.FL.W.0056.000000T0000Z-160316T1500Z/
/ROKT2.1.ER.160312T2030Z.160314T1800Z.160315T2100Z.NO/
940 AM CDT MON MAR 14 2016

...The flood warning extended until Wednesday morning...The flood 
warning continues for
  the Neches River At Rockland, Texas.
* until Wednesday morning...or until the warning is cancelled.
* At 900 AM Monday the stage was 26.8 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 26 feet. 
* Forecast...Expect little change throughout this Monday.  The
  river will fall below flood stage Tuesday afternoon.
* Impact...at 26.0 feet...Minor lowland flooding.

&&

LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455

$$

VIII.
735 
WGUS84 KSHV 150204
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
904 PM CDT MON MAR 14 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC001-073-225-160204-
/O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/
/NCST2.2.ER.160309T1907Z.160312T0330Z.000000T0000Z.NO/
904 PM CDT MON MAR 14 2016

The flood warning continues for
  the Neches River Near Neches.
* until further notice...or until the warning is cancelled.
* At  8:30 PM Monday The stage was 17.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet. 
* Forecast...The river will continue to fall to a stage of 16.8 feet 
  by Wednesday morning.
* Impact...at 18.0 feet...Expect moderate to severe flooding of river 
  bottoms with some camps and access roads flooded.

&&

LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-160203-
/O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/
/ATOT2.3.ER.000000T0000Z.160315T0600Z.000000T0000Z.NO/
904 PM CDT MON MAR 14 2016

The flood warning continues for
  the Neches River Near Alto.
* until further notice...or until the warning is cancelled.
* At  7:20 AM Monday The stage was 22.0 feet. 
* Major flooding is occurring and Major flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue rising to near 22.4 feet by 
  after midnight tomorrow.  Additional rises remain possible 
  thereafter.
* Impact...at 23.0 feet...Severe flooding of several barns, farm 
  buildings and recreational areas will continue for the next several
  days. In addition, state highway 21 will be closed by high water.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-160203-
/O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/
/DIBT2.1.ER.160310T1348Z.160316T1200Z.000000T0000Z.NO/
904 PM CDT MON MAR 14 2016

The flood warning continues for
  the Neches River Near Diboll.
* until further notice...or until the warning is cancelled.
* At  8:15 PM Monday The stage was 14.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet. 
* Forecast...The river will continue rising to near 16.4 feet by 
  Wednesday early afternoon then begin falling.
* Impact...at 16.0 feet...Lowland flooding will slowly decrease for 
  the next several days.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$

TXC005-241-373-457-160203-
/O.EXT.KSHV.FL.W.0056.000000T0000Z-160316T2000Z/
/ROKT2.1.ER.160312T2030Z.160314T1630Z.160316T0200Z.NO/
904 PM CDT MON MAR 14 2016

...The flood warning extended until Wednesday afternoon...The flood 
warning continues for
  the Neches River At Rockland.
* until Wednesday afternoon...or until the warning is cancelled.
* At  8:00 PM Monday The stage was 26.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late evening.
* Impact...at 26.0 feet...Minor lowland floodingl.

&&

LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455

$$

20
113 
WGUS84 KSHV 151451
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
951 AM CDT TUE MAR 15 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC001-073-225-161451-
/O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/
/NCST2.2.ER.160309T1907Z.160312T0330Z.000000T0000Z.NO/
951 AM CDT TUE MAR 15 2016

The flood warning continues for
  the Neches River Near Neches, Texas.
* until further notice...or until the warning is cancelled.
* At 930 AM Tuesday The stage was 17.3 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...The river will continue to fall to a stage of 16.9 feet 
  by Wednesday morning.
* Impact...at 18.0 feet...Expect moderate to severe flooding of river 
  bottoms with some camps and access roads flooded.

&&

LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-161450-
/O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/
/ATOT2.3.ER.000000T0000Z.160315T1800Z.000000T0000Z.NO/
951 AM CDT TUE MAR 15 2016

The flood warning continues for
  the Neches River Near Alto, Texas.
* until further notice...or until the warning is cancelled.
* At 720 AM Tuesday the stage was 22.6 feet. 
* Major flooding is occurring and major flooding is forecast.
* Flood stage is 16 feet. 
* Forecast...The river will continue rising to near 22.7 feet by this
  Tuesday afternoon then begin falling.
* Impact...at 23.0 feet...Severe flooding of several barns, farm 
  buildings and recreational areas will continue for the next several
  days. In addition, state highway 21 will be closed by high water.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-161450-
/O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/
/DIBT2.1.ER.160310T1348Z.160317T1200Z.000000T0000Z.NO/
951 AM CDT TUE MAR 15 2016

The flood warning continues for
  the Neches River Near Diboll, Texas.
* until further notice...or until the warning is cancelled.
* At 915 AM Tuesday The stage was 14.0 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...The river will continue rising to near 16.2 feet by 
  Thursday early afternoon then begin falling.
* Impact...Minor lowland flooding.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$

TXC005-241-373-457-161450-
/O.EXT.KSHV.FL.W.0056.000000T0000Z-160317T0800Z/
/ROKT2.1.ER.160312T2030Z.160314T1630Z.160316T1400Z.NO/
951 AM CDT TUE MAR 15 2016

...The flood warning extended until late Wednesday night...The flood 
warning continues for
  the Neches River At Rockland, Texas.
* until late Wednesday night...or until the warning is cancelled.
* At 900 AM Tuesday the stage was 26.6 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 26 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday late morning.  Also the Neches River crested at 26.8
  feet during Monday morning.
* Impact...at 26.0 feet...Minor lowland flooding.

&&

LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455

$$

VIII.
005 
WGUS84 KSHV 161502
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1002 AM CDT WED MAR 16 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC001-073-225-171502-
/O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/
/NCST2.2.ER.160309T1907Z.160312T0330Z.000000T0000Z.NO/
1002 AM CDT WED MAR 16 2016

The flood warning continues for
  the Neches River Near Neches, Texas.
* until further notice...or until the warning is cancelled.
* At 930 AM Wednesday The stage was 16.7 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...The river will continue to fall to a stage of 16.4 feet 
  by Thursday morning.
* Impact...at 18.0 feet...Expect moderate to severe flooding of river 
  bottoms with some camps and access roads flooded.

&&

LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-171501-
/O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/
/ATOT2.3.ER.000000T0000Z.160316T1220Z.000000T0000Z.NO/
1002 AM CDT WED MAR 16 2016

The flood warning continues for
  the Neches River Near Alto, Texas.
* until further notice...or until the warning is cancelled.
* At 720 AM Wednesday The stage was 22.6 feet. 
* Major flooding is occurring and major flooding is forecast.
* Flood stage is 16 feet. 
* Forecast...The river will continue to fall to a stage of 22.4 feet 
  by Thursday morning.  Also the river crested near 22.7 feet during
  Tuesday.
* Impact...at 23.0 feet...Severe flooding of several barns, farm 
  buildings and recreational areas will continue for the next several
  days. In addition, state highway 21 will be closed by high water.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-171501-
/O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/
/DIBT2.1.ER.160310T1348Z.160321T0000Z.000000T0000Z.NO/
1002 AM CDT WED MAR 16 2016

The flood warning continues for
  the Neches River Near Diboll, Texas.
* until further notice...or until the warning is cancelled.
* At 915 AM Wednesday the stage was 13.7 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...The river will continue rising to near 15.9 feet by 
  Sunday evening then begin falling.
* Impact...Minor lowland flooding.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$

TXC005-241-373-457-161532-
/O.CAN.KSHV.FL.W.0056.000000T0000Z-160317T0800Z/
/ROKT2.1.ER.160312T2030Z.160314T1630Z.160316T1315Z.NO/
1002 AM CDT WED MAR 16 2016

The flood warning is cancelled for
  the Neches River At Rockland, Texas.
* At 945 AM Wednesday The stage was 25.9 feet. 
* Fell below flood stage at 815 AM Wednesday.
* Flood stage is 26 feet. 
* Forecast...The river will continue to fall to 25.0 feet by Thursday
  morning.
* Impact...at 26.0 feet...Minor lowland flooding.

&&

LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455

$$

VIII.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 12, 5:37 AM CST, 4 hours 44 minutes earlier.

Area forecast discussion, Mar 12, 5:37 AM CST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
537 AM CST SAT MAR 12 2016

.AVIATION...
A WEAK FRONTAL BOUNDARY WILL SHIFT NORTH TODAY ALLOWING FOR
A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS AREA TAF SITES FROM
12/16Z-13/00Z. IFR/LIFR CEILINGS AND VISIBILITIES THIS MORNING TO
GRADUALLY IMPROVE TO MVFR BY 13/00Z. HOWEVER...CEILINGS TO BECOME
IFR AFTER 13/06Z ACROSS MOST SITES. OTHERWISE...SOUTHEAST WINDS 5
TO 10 KNOTS TODAY TO BECOME LIGHT AND VARIABLE OVERNIGHT. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  71  58  79  55 /  60  20  20  10
MLU  68  59  78  56 /  70  30  20  10
DEQ  68  54  73  51 /  60  20  20  10
TXK  68  57  75  53 /  60  20  20  10
ELD  66  58  76  54 /  70  40  30  20
TYR  73  58  78  55 /  60  10  10  10
GGG  71  58  79  54 /  60  10  10  10
LFK  74  60  82  55 /  60  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ARZ071>073.

LA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR LAZ001>006-010>014-
     017>022.

OK...NONE.
TX...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR TXZ126-138-151-153-
     166-167.

&&

05/05/05
Hazardous weather outlook, Mar 12, 5:32 AM CST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
532 AM CST SAT MAR 12 2016

LAZ010-011-017>022-TXZ138-151-153-166-167-131145-
DE SOTO-RED RIVER-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-HARRISON-PANOLA-SHELBY-SAN AUGUSTINE-
532 AM CST SAT MAR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM THIS EVENING...

SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS...COULD
BRING AN ADDITIONAL INCH OF RAINFALL TO THE AREA. EVEN THESE
MODEST AMOUNTS OF RAINFALL WILL LIKELY AGGRAVATED ONGOING SEVERE
FLOODING ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

NO FURTHER ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR
RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THROUGH
TONIGHT.

TXZ108>111-124-125-136-137-149-150-152-165-131145-
FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-GREGG-CHEROKEE-RUSK-
NACOGDOCHES-ANGELINA-
532 AM CST SAT MAR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS...ARE
POSSIBLE TODAY. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

ARZ050-051-059>061-070-OKZ077-TXZ096-097-112-131145-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-CASS-
532 AM CST SAT MAR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS...ARE
POSSIBLE TODAY. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TO POSSIBLY SCATTERED AFTERNOON THUNDERSTORMS WILL
RAPIDLY DEVELOP SUNDAY AFTERNOON. LARGE HAIL MAY OCCUR WITH THESE
STORMS...AND VERY STRONG WIND GUSTS ARE ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY AND
TONIGHT.

ARZ071>073-LAZ001>006-012>014-TXZ126-131145-
LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
BIENVILLE-JACKSON-OUACHITA-MARION-
532 AM CST SAT MAR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM THIS EVENING...

SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS...COULD
BRING AN ADDITIONAL INCH OF RAINFALL TO THE AREA. EVEN THESE
MODEST AMOUNTS OF RAINFALL WILL LIKELY AGGRAVATED ONGOING SEVERE
FLOODING ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED AFTERNOON THUNDERSTORMS WILL RAPIDLY DEVELOP SUNDAY
AFTERNOON. LARGE HAIL MAY OCCUR WITH THESE STORMS...AND VERY
STRONG WIND GUSTS ARE ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

NO FURTHER ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR
RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THROUGH
TONIGHT.

VII

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 12:32 PM CSTAreal Flood AdvisorySHVAngelina, Cherokee, Nacogdoches, Rusk, Sabine, San Augustine and 1 more3 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.